# SDR ZZDA2010593

- Difficulty date: November 21, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Engine: Rroyce BR700715C130
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

COMPRESSOR STALL LEFT ENGINE AFTER TAKEOFF.  REMOVED AND REPLACED NR 1 ENGINE PER TASK CARD 603.  LEAK AND OPS CHECK GOOD.
